What is this?

Patient

Q: What is this?

Images: 
What is this?-1
Doctor

A:   Hello. Welcome to ask the doctor.

I understand your concern.
I have seen the attached photograph also.
As per details, there are following possibilities for your symptoms:
1 ) Tinea corporis - it is fungal infection of skin . It is characterised by red colored itchy rash annular in morphology covered with scales.
In such cases, antifungals like clotrimazole cream and tablet fluconazole is advised.
2)Eczema- it is characterised by red itchy eruption.
In such cases, topical steroids like mometasone is advised.
In both cases, antihistaminics like levocetrizine is advised for symptomatic relief.
Visit your doctor so that he can do physical examination and give you prescription.
You can share my opinion with him.

I hope it helps. Stay healthy.

Related Q&A

Q: I just used a public toliet. While going to the bathroom (pooping) the poop hit the toilet water and splashed back up...

Q: I recently had a sexual encounter with a work colleague. we didn't have penetrative sex and he was not fully erect at...

Q: I have symptoms of nasal valve collapse (soft part of nostrils sucking in and hard to breathe through nose without Br...

Q: I received oral sex 2 days ago. Now I have tingling on the tip of my penis. I also noticed it is red there. It feels ...

Q: I have a question about whether or not a chest cold can cause myocarditis in someone who has had the issue recently a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews